Im a 36 year old women. I have had Allergies my whole life. Food,medicines,seasonal and all year around. I have had 2 sinus surgeries. First was to remove ployps and bone spurs to unblock the sinuses so they could drain. I had the infected dead tissue from part of my sinuses removed because of damage from the infection. I have chronic sinusitis. I have been to clinic in December was put on antibiotics for fluid behind ear and sinus infection. It is now april and put on more anitbiotics and prednisone. But just where ear,jaw,neck meet the gland is swollen, NOT protruding greatly. I currently take allergra-d, nasonex daily for YEARS. I am done the anitbiotics. I am done the steroids (besides nose spary). I also use washes. Regular saline spary to rinse the sinus. I still can't breath, smell and loosing my taste again. There are times I can not blow my nose nothing comes out. But times if i hold left side and blow out right really hard...A Long (inch or so) dark army green substance comes out. It is slimy,green,but hard and wierd looking. Like a honey comb from bee hive. I can feel it actually pulling out of my face thru the nose to the facial tissue. Or sometimes when i blow it goes down my throat and i spit it out my mouth or swollow by accident. I have sores in my nose that get dry and bleed. I use antibiotic ointment to prevent more infection and keep moist so dont crack and bleed. I know my condition is permament. I know i should not smoke ciggarettes. But I heard about HPV can cause ear nose throat cancer. Could i have warts in my nose? not sores. They have been here since december and have not got better. or worse. I have to use breathe right strips at night to sleep with. How long does polyp/warts take to turn to cancer? Can this cancer lead to the brain?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?